# SDR AALA20160505001

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 7,515 hours, 3,875 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER WAS DECLARED & LANDING UNEVENTFUL.  DURING CLIMB AN ELEC ODOR WAS REPORTED IN THE FWD CABIN.  DETERMINED SOURCE OF ODOR TO BE STATIC INVERTER.  R & R STATIC INVERTER & PERFORMED OPERATIONAL TEST IAW AMM 24-28-51 PAGE 0401.  SYS CHECKED NORMAL.
